# SDR SWAA2021042705390

- Difficulty date: July 29, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FASTENER ON #7 SLAT ON LOWER SURFACE SLAT NOSE SKIN AT ACTUATOR RIB ATTACH POINT. REMOVED THE DAMAGE PART AT #7 SLAT ON LWR SURFACE SLAT NOSE SKIN AT ACTUATOR RIB ATTACH POINT AND INSTALLED REPAIR PARTS IAW. SRM 5742012R8. 88920U 14AUG20
